# SDR CA050208006

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 29,939 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82910009175
- Condition: Leaking
- Location: Hyd System
- Part time: 31,906 hours, 41,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB THROUGH 10,000 FEET,  THE NR 2 HYD QUANTITY GAUGE DECREASED, NR 2 HYD ISO VALVE CAUTION LIGHTS ILLUMINATED.  AIRCRAFT ELECTED TO RETURN TO DEPARTURE AIRPORT, ALTERNATE GEAR EXTENSION SYSTEM USED. NORMAL LANDING.  MAINTENANCE INSPECTION FOUND TUBE ASSEMBLY (ELBOW TO SOLENOID VALVE DOOR SEQUENCE OPEN) LEAKING.  LINE REPLACED, HYDRAULIC FLUID REPLENISHED, GEAR SWINGS CARRIED OUT , AIRCRAFT RETURNED TO SERVICE.
